RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 23, Issue 2  


Reconstruction of a linear recurrence of maximal period over a Galois ring from its highest coordinate sequence
A. S. Kuzmin, A. A. Nechaev
3
On the mixing properties of operations in a finite field
O. V. Shemyakina
32
Asymptotic normality of the number of values of $m$-dependent random variables which occur a given number of times
V. P. Chistyakov
41
Prohibitions in discrete probabilistic statistical problems
A. A. Grusho, E. E. Timonina
53
An asynchronous double stochastic flow with initiation of superfluous events
A. M. Gortsev, L. A. Nezhelskaya
59
Asymptotic expansions for the distribution of the number of components in random mappings and partitions
A. N. Timashov
66
A combinatorial approach to calculation of moments of characteristics of runs in ternary Markov sequences
L. Ya. Savelyev, S. V. Balakin
76
Minimal vertex extensions of directed stars
M. B. Abrosimov
93
Symmetric linear spaces of graphs
D. V. Zakharova
103
On automorphisms of commutative Moufang loops
N. T. Lupasço
108
The predicate method to construct the Post lattice
D. N. Zhuk
115
Average complexity of searching for identical objects in random nonuniform databases
N. S. Kucherenko
129
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019